# SDR USAA2014030700010

- Difficulty date: March 6, 2014
- Submitted: March 7, 2014
- Operation: Air carrier
- Aircraft: N180US
- Make and model: Airbus A321-211
- Aircraft serial: 1525
- Aircraft time: 44,204 hours, 16,336 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Schrader Valve
- Condition: Leaking
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX REPORTED THE L1 DOOR ASSIST BOTTLE READS LOW PRESS.  REPLACED SHRADER VLV & O RING IAW AMM 52-10-00, PB601.  SERVICED BOTTLE, LEAK CHECKS OK.
